Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've wanted to ask this question for years

Posted by alexandra_k on July 8, 2014, at 23:53:24

In reply to Re: I've wanted to ask this question for years alexandra_k, posted by Phil on July 8, 2014, at 14:33:03

yes.

it could be that the medication is causing the bloating by way of one of those mechanisms, though. the medication might make you more sensitive to one or more of those.

like how chlorpromazine doesn't cause sunburn, but chlorpromazine will surely interact with more modest than usual amounts of sunlight to produce it.

 

Thread

 

Post a new follow-up

Your message only Include above post


[1068103]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alexandra_k thread:1068024
URL: http://www.dr-bob.org/babble/20140609/msgs/1068103.html